Cart (Loading....) | Create Account
Close category search window

A Theorem for Deriving Majority-Logic Networks Within an Augmented Boolean Algebra

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Lindaman, R. ; Mathematics and Logic Res. Dept., Remington Rand Univac, St. Paul, Minn.

Recent developments in computer technology have produced devices (parametrons, Esaki diodes) that act logically as binary majority-decision elements. Conventional design techniques fail to utilize fully the logical properties of these devices. The resulting designs are extravagant with respect to the number of components used and the operating time required. This paper reviews the conventional technique briefly and proposes an alternative method that produces more nearly minimal designs.

Published in:

Electronic Computers, IRE Transactions on  (Volume:EC-9 ,  Issue: 3 )

Date of Publication:

Sept. 1960

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.